X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (5335) 5335
Conference Proceeding (421) 421
Publication (349) 349
Government Document (172) 172
Book Chapter (141) 141
Dissertation (48) 48
Book / eBook (35) 35
Book Review (33) 33
Newspaper Article (21) 21
Magazine Article (10) 10
Paper (10) 10
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
orthogonality (4386) 4386
mathematics (1092) 1092
mathematics, applied (770) 770
mathematical analysis (627) 627
analysis (563) 563
algorithms (515) 515
engineering, electrical & electronic (506) 506
polynomials (452) 452
mathematical models (426) 426
statistics & probability (325) 325
rechtwinkligkeit (313) 313
approximation (281) 281
index medicus (267) 267
computer simulation (256) 256
optimization (256) 256
telecommunications (256) 256
algebra (238) 238
chemistry, analytical (229) 229
studies (225) 225
matrices (215) 215
mechanics (201) 201
channels (191) 191
mathematical functions (188) 188
physics (188) 188
separation (186) 186
research (183) 183
coefficients (182) 182
mathematical theorems (173) 173
eigenvalues (172) 172
models (171) 171
systems (166) 166
statistics (164) 164
interference (153) 153
methods (153) 153
usage (152) 152
signal processing (150) 150
integers (149) 149
numerical analysis (147) 147
simulation (145) 145
decomposition (140) 140
biochemical research methods (132) 132
differential equations (132) 132
planes (132) 132
computer science (131) 131
mathematical vectors (129) 129
engineering (127) 127
applied mathematics (125) 125
orthogonal polynomials (125) 125
physics, multidisciplinary (125) 125
ofdm (120) 120
operators (117) 117
construction (115) 115
estimators (111) 111
physics, mathematical (111) 111
design (110) 110
eigenvectors (109) 109
finite element method (109) 109
chromatography (108) 108
symmetry (107) 107
correlation (106) 106
mathematics, general (103) 103
scattering (101) 101
chemistry, multidisciplinary (100) 100
convergence (100) 100
equations (99) 99
orthogonal frequency division multiplexing (98) 98
mathematics, interdisciplinary applications (97) 97
computation (96) 96
stability (96) 96
dynamics (95) 95
engineering, mechanical (94) 94
antennas (92) 92
physics, applied (91) 91
optics (90) 90
experiment design (89) 89
fading (89) 89
interpolation (89) 89
algorithm (88) 88
chemistry (87) 87
boundary conditions (86) 86
geometry (86) 86
liquid chromatography (86) 86
mimo (86) 86
computer science, artificial intelligence (85) 85
vectors (83) 83
orthogonality condition model (81) 81
vibration (81) 81
computer science, interdisciplinary applications (78) 78
modulation (78) 78
regression analysis (78) 78
classification (77) 77
physics, condensed matter (77) 77
spectra (77) 77
computer science, information systems (75) 75
two dimensional (75) 75
inference (74) 74
economic models (73) 73
recurrence relations (73) 73
complexity (72) 72
eigenfunctions (72) 72
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (4) 4
Mathematical Sciences - Stacks (2) 2
Aerospace - Stacks (1) 1
Engineering & Comp. Sci. - Stacks (1) 1
Online Resources - Online (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (5764) 5764
Chinese (161) 161
Japanese (64) 64
Korean (12) 12
French (8) 8
German (7) 7
Portuguese (6) 6
Spanish (5) 5
Turkish (5) 5
Russian (4) 4
Italian (2) 2
Czech (1) 1
Estonian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


AIP Conference Proceedings, ISSN 0094-243X, 11/2018, Volume 2037, Issue 1
This article focuses on introduction the definition of semigeneralized semiderivations of semiprime rings as an additive mapping D : R → R associated with a... 
Orthogonality
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2019, Volume 479, Issue 1, pp. 1364 - 1382
In this study, we provide some new characterizations of the real inner product spaces using the notion of Hermite–Hadamard (HH) type orthogonalities and by... 
Characterization of inner product spaces | Orthogonality preserving mapping | Carlsson orthogonality | Hermite–Hadamard type orthogonality | Birkhoff–James orthogonality | MATHEMATICS | MATHEMATICS, APPLIED | MAPS | Birkhoff-James orthogonality | MAPPINGS | Hermite-Hadamard type orthogonality
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 10/2018, Volume 554, pp. 358 - 370
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 10/2017, Volume 531, pp. 305 - 317
In a normed space we consider an approximate orthogonality relation related to the Birkhoff orthogonality. We give some properties of this relation as well as... 
Birkhoff orthogonality | Approximate Birkhoff orthogonality | Approximate orthogonality of operators | MATHEMATICS | BIRKHOFF-JAMES ORTHOGONALITY | ATTAINMENT | MATHEMATICS, APPLIED | MATRICES | INNER-PRODUCT SPACES | Hilbert space | Mathematical functions | Orthogonality | Linear algebra
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2010, Volume 73, Issue 12, pp. 3821 - 3831
We answer many open questions regarding approximately orthogonality preserving mappings (in Birkhoff–James sense) in normed spaces. In particular, we show that... 
Isometry | Approximate orthogonality | Stability | Orthogonality preserving mapping | Birkhoff–James orthogonality | BirkhoffJames orthogonality | MATHEMATICS | MATHEMATICS, APPLIED | Birkhoff-James orthogonality | ISOMORPHISMS | OPERATORS | ISOMETRIES | Nonlinearity | Scalars | Mapping | Orthogonality | Preserving
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 11/2014, Volume 460, pp. 125 - 135
We discuss the problem of stability of relations preserving property for finite-dimensional normed spaces. Moreover, we obtain similar results for other... 
Approximate orthogonality | Stability | The Birkhoff orthogonality | Isosceles orthogonality | Linear mappings orthogonality preserving | MATHEMATICS | MATHEMATICS, APPLIED | PRESERVING ORTHOGONALITY
Journal Article
Chemical Communications : Chem Comm, ISSN 1359-7345, 01/2018, Volume 54, Issue 100, pp. 14089 - 14092
Sulfonamide derivatives have been used in pharmaceutics for decades. Here we report a new approach to release sulfonamides efficiently using a bioorthogonal... 
Cycloaddition | Sulfonamides | Orthogonality
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2017, Volume 454, Issue 1, pp. 59 - 78
Consider a complex normed linear space , and let with . Motivated by recent works on rectangular matrices and on normed linear spaces, we study the... 
Norm | Numerical range | Vector-valued polynomial | Birkhoff–James ε-orthogonality | Birkhoff–James orthogonality | MATHEMATICS | MATHEMATICS, APPLIED | OPERATOR POLYNOMIALS | MATRIX POLYNOMIALS | Birkhoff-James orthogonality | Birkhoff-James epsilon-orthogonality
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2017, Volume 447, Issue 2, pp. 860 - 866
In this paper we characterize Birkhoff–James orthogonality of linear operators defined on a finite dimensional real Banach space . We also explore the left... 
Linear operators | Norm attainment | Left symmetry of orthogonality | Birkhoff–James orthogonality | MATHEMATICS | MATHEMATICS, APPLIED | Birkhoff-James orthogonality
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 2/2012, Volume 83, Issue 1, pp. 153 - 189
Journal Article
Journal Article
The Journal of Chemical Physics, ISSN 0021-9606, 05/2019, Volume 150, Issue 18, pp. 184104 - 184104
Projection-based embedding (PbE) is an exact embedding method within density-functional theory (DFT) that has received increasing attention in recent years.... 
Orthogonality | Density functional theory | Embedding
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2018, Volume 461, Issue 1, pp. 625 - 640
In a real normed space we consider an approximate symmetry of the Birkhoff orthogonality and establish its connections with some properties of the space .... 
Birkhoff orthogonality | Approximate Birkhoff orthogonality | Approximate symmetry of Birkhoff orthogonality | MATHEMATICS | MATHEMATICS, APPLIED | RELATIVE PROJECTION CONSTANT | NORMED SPACES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2015, Volume 431, Issue 2, pp. 1275 - 1284
In this paper, linear -orthogonality preserving mappings are studied. We define as the smallest for which is -orthogonality preserving, and then derive an... 
Approximate orthogonality | Orthogonality preserving mappings | Minimum modulus | Isometries | Linear operators | MATHEMATICS | MATHEMATICS, APPLIED | APPROXIMATELY PRESERVING ORTHOGONALITY
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 12/2017, Volume 535, pp. 141 - 150
If and are operators on a Hilbert space such that for all real numbers , then is said to be r-orthogonal to . We obtain necessary and sufficient conditions for... 
Linear bounded operator | Hilbert space | Birkhoff–James orthogonality | MATHEMATICS | MATHEMATICS, APPLIED | Birkhoff-James orthogonality | MATRICES | LINEAR-OPERATORS | JAMES ORTHOGONALITY | Numbers | Operators | Real numbers | Linear algebra | Orthogonality | Complex systems | Symmetry
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 07/2015, Volume 63, Issue 7, pp. 1485 - 1500
In this paper, we consider three concepts of orthogonality in a Hilbert -module over a -algebra : the Birkhoff-James orthogonality , the strong Birk-James... 
Hilbert C-modules | strong Birkhoff–James orthogonality | inner product orthogonality | Birkhoff–James orthogonality | MATHEMATICS | Hilbert -modules | Birkhoff-James orthogonality | strong Birkhoff-James orthogonality
Journal Article
by Paul, K and Sain, D and Ghosh, P
Linear Algebra and Its Applications, ISSN 0024-3795, 10/2016, Volume 506, pp. 551 - 563
We present a sufficient condition for smoothness of bounded linear operators on Banach spaces for the first time. Let , where is a real Banach space and is a... 
Smoothness | Bounded linear operator | Birkhoff–James orthogonality | BirkhoffJames orthogonality | MATHEMATICS | MATHEMATICS, APPLIED | Birkhoff-James orthogonality | SPACES | NORM ATTAINMENT | POINTS
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2017, Volume 2017, p. 1
A new constant WD(X) is introduced into any real 2(n)-dimensional symmetric normed space X. By virtue of this constant, an upper bound of the geometric... 
isosceles orthogonality | Birkhoff orthogonality | geometric constant | symmetric normed linear spaces | ORTHOGONALITY TYPES | MATHEMATICS | MATHEMATICS, APPLIED | DIFFERENCE | BIRKHOFF | Orthogonality | Economic models
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2013, Volume 397, Issue 1, pp. 285 - 291
The notion of orthogonality for vectors in inner product spaces is simple, interesting and fruitful. As known, when moving to normed spaces, we have many... 
Birkhoff orthogonality | Roberts orthogonality | Isosceles orthogonality | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.